Children's Pain  
1 - 10 of 28 Products

Chemists Own Children Paracetamol 1 - 5 Years Suspension 200ml

Brand: Chemist Own
Catalogue Number: 778645
 
For temporany relief of pain and fever in children. more info »
$9.99
Quantity:
 

Curash Babycare Teething Gel 15g

Brand: Curash
Catalogue Number: 728440
 
$5.99
Quantity:
 

Dymadon 1mth to 2 Yrs Colour Free 60ml

Catalogue Number: 567001
 
Colour free. Orange flavour. 2 Months to 2 Years. Aspirin, sugar & alcohol free. Contains methyl hydroxybenzoate, sodium benzoate, saccharin sodium. more info »
$5.99
Quantity:
 

Dymadon 2 to 12 Yrs Colour Free Orange 200ml

Catalogue Number: 517002
 
Paracetamol Pain & Fever Relief For Kids 2yrs - 12yrs Colour Free Asprin Free Sugar Free Alcohol Free Orange Flavour Each 5ml of oral suspension contains Paracetamol 250mg. more info »
$11.99
Quantity: